# SDR UHLA2009122900153

- Difficulty date: December 29, 2009
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 11,944 hours, 7,405 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON FLOOR GUSSETS AFT SIDE OF GALLEY.  REMOVED DAMAGED GUSSETS AND FABRICATED NEW GUSSETS, INSTALLED IAW EMB IC 2009-170/00325.
